I currently have facial numbness/tingling especially around mouth,nose, and teeth. A funny taste and feeling in my mouth. Blurred Vision, headache, mild dizziness, feeling weak, numbness/tingling in feet, lower half of legs, and hands. A little bit confused as well. But thought this could be from Lamictal.This has started about two months ago but was just occasional. I thought it was from not enough oxygen due to smoking and asthma. I have quit smoking for 3 weeks now. It seems to be getting worse and today is really bad. I also have a Lypoma on my back near the spine by the shoulder blade. It is rather large (larger than a golf ball, smaller than a baseball. When I went to ER for breathing treatment, the Dr. said it was of no concern. However it does hurt mildly. Throbs at times.
I am a 36 yr old female. History of asthma, reflux, allergies, anxiety, chronic depression, social anxiety disorder, OCPD, OCD, and possible bi-polar. I had a hysterecotomy at age 24. I currenlty am on Combivent inhaler, singulair 10 mg,, Ventolin inhaler when I cant afford the combivent, Lorazepam .5 mg at night (used for about 8 months), Lamictal 200mg (just went up to 200 mg about a week and a half ago) for bi-polar. I also have a nebulizer machine that I use once or twice a week.
I dont know if this is medication related or maybe something else. I feel fine with the Lamictal with the mood disorders but physically I feel ill.
First congratulations on quitting smoking, that is a wonderful accomplishment.
IN regard to the Lamictal and your symptoms, it is always possible that a person may have some unusual side effects from a medication even if it is not a widely accepted side effect. The best thing to do, and I suggest soon, is to speak with the doctor who started you on this medication. He/she is the person best suited for discussing its effects as well as possibly replacing it with something else. If you feel very unwell you should seek help at a nearby ER.
Your concerns about the shortness of breath may not be related to your medications but certainly sound as though they should also be addressed soon, so please speak with your doctor perhaps about seeing a pulmonologist for a full evaluation.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.